# SDR SWAA2021090713202

- Difficulty date: August 30, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE OVER WING EMERGENCY EXIT LIGHT (EXIT / SALIDA) INOP. ; / [01] REPLACED BAD FUSE AT R/H SIDE OVER WING EMERGENCY EXIT LIGHT M1669; AS PER B737 AMM 33-51-06-960-804; TEST FOUND NORMAL.; [02] VERIFIED STEP 1
